# SDR CALA2016060600346

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 56,066 hours, 19,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3721
- Condition: Damaged
- Location: Bs 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON FUSELAGE AT APPROX BS 240, BETWEEN STRINGER 19L & 20L.  REMOVED DAMAGE.  PERFORMED SRM 53-00-01 REPAIR 3.
